American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information
View Article: PDF

[2] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Anthony Carbery, Michael Christ and James Wright. Multidimensional van der Corput and sublevel set estimates. J. Amer. Math. Soc. 12 (1999) 981-1015. MR 1683156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1